Generalized almost contact structures on Lie algebroids

Peyghan, E. and Arcus, C. and Baghban, A. and Sharahi, E.: Generalized almost contact structures on Lie algebroids. Acta scientiarum mathematicarum, (84) 3-4. pp. 687-704. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_687-704.pdf
Hozzáférés joga: Campus

Download (256kB)

Abstract

We consider the direct sum of a Lie algebroid structure with its dual space and equip this bigger space with a contact form called the generalized almost contact structure and characterize these in the sense of contact morphisms. Attaching an almost generalized complex structure, we recover properties as normality conditions in a direct way and study some aspects of metrical kind of this spaces.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
Page Range: pp. 687-704
ISSN: 0001-6969
DOI: https://doi.org/10.14232/actasm-017-777-8
Uncontrolled Keywords: Lie-algebra
Additional Information: Bibliogr.: 704. p. ; összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2019. Jan. 30. 06:28
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56936

Actions (login required)

View Item View Item